| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Battery Problem (2885); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump's alarm was not alerting anymore.Customer stated the insulin pump had crack in reservoir window, rewind was slower and going through batteries quicker.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.